- -

Some properties of o-bounded and strictly o-bounded groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some properties of o-bounded and strictly o-bounded groups

Show full item record

Hernández, C.; Robbie, D.; Tkachenko, M. (2000). Some properties of o-bounded and strictly o-bounded groups. Applied General Topology. 1(1):29-43. doi:10.4995/agt.2000.3022

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81891

Files in this item

Item Metadata

Title: Some properties of o-bounded and strictly o-bounded groups
Author: Hernández, C. Robbie, D. Tkachenko, Mikhail
Issued date:
Abstract:
[EN] We continue the study of (strictly) o-bounded topological groups initiated by the first listed author and solve two problems posed earlier. It is shown here that the product of a Comfort-like topological group by a ...[+]
Subjects: O-bounded group , Strictly o-bounded group , Comfort-like group
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3022
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3022
Thanks:
The research is partially supported by Consejo Nacional de Ciencias y Tecnología (CONACyT) of Mexico, grant no. 400200-5-28411E, and grant for Special Studies Program (Long) The University of Melbourne (Science Faculty).
Type: Artículo

This item appears in the following Collection(s)

Show full item record